MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM

MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM
Model Number SA-85
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pneumonia (2011)
Date of Event 11/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Information references the main component of the system.Other relevant devices are: sg-64 , s/n: (b)(4); use by date: 17-jul-2019; upn # (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A heli-fx applier was used as an accessory device for the endovascular treatment of an abdominal aortic aneurysm.An endurant stent graft system was also implanted.Six endoanchors were deployed successfully, from the main body to the proximal neck.It was reported that approximately 2 months post the index procedure, the patient was diagnosed with pneumonia after experiencing shortness of breath.The patient also tested positive for e.Coli.The patient was treated with medication for the e.Coli and antibiotics for the pneumonia.Per the physician the event is not related to the device or procedure.The sponsor has assessed the event as possibly related to the procedure.The event is resolved.

Brand Name
ENDO ANCHOR SYSTEM - HELI-FX AAA
Common Device Name
ENDOVASCULAR SUTURING SYSTEM
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7244512
Report Number2953200-2018-00191
Device Sequence Number16405105
Product Code OTD
UDI-Device Identifier00643169647695
UDI-Public00643169647695
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K140036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Model NumberSA-85
Device Catalogue NumberSA-85
Device Lot Number50038025
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2018
Initial Report FDA Received Date02/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient Weight82